# SDR CA020812002

- Difficulty date: August 10, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 737-2H4
- Aircraft time: 36,337 hours
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, B

## Discrepancy

(CAN) CREW EXPERIENCED A FIRE INDICATION ON NR 2 ENGINE DURING DESCENT INTO YXE. NR 1 FIRE BOTTLE WAS DISCHARGED & ENGINE WAS SHUTDOWN.  FIRE INDICATION RETURNED A SHORT TIME LATER.  CREW DISCHARGED SECOND BOTTLE. EMERGENCY DECLARED & CREW REQUIRED EMERGENCY VEHICLES FOR A/C INSPECTION UPON LANDING.  A/C LANDED WITHOUT INCIDENT. MAINT FOUND CHAFED WIRE ON NR 1 & 2 ENGINE FIRE DETECT LOWER ELEMENTS.   REPLACED FIRE LOOP & GROUND TESTED SYSTEM AS SERVICEABLE. A/C RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
